# SDR CALA2022062401576

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr65-Fr66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE, FR65-FR66, Y-1732, BEAM WITH CORROSION (NR 32193) FLOOR BEAM REMOVED IAW SRM 51-72-11-911-001 AND INSTALLED NEW BE AM IAW SRM 51-42-11/001. EMP: V936191 WC: 32193 STA: ST ENG BFM SFR# 1028881
